Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 4, Pages 351-359
http://dx.doi.org/10.1155/S1048953301000314

Strong result for real zeros of random algebraic polynomials

Meijo University, Faculty of Urban Science, Gifu 509-0261, Japan

Received 1 February 2001; Revised 1 July 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Uno, “Strong result for real zeros of random algebraic polynomials,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 4, pp. 351-359, 2001. https://doi.org/10.1155/S1048953301000314.